The University of Southampton
University of Southampton Institutional Repository

On a conjecture of Moore

On a conjecture of Moore
On a conjecture of Moore
0022-4049
109-112
Aljadeff, E.
2513e85a-fa52-48c7-8d93-151a9b5f077c
Cornick, J.
ed463244-471a-4973-a609-26d5736dd62f
Ginosar, Y.
a3e616bf-dae1-4b66-8b0e-0463e881c5ef
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Aljadeff, E.
2513e85a-fa52-48c7-8d93-151a9b5f077c
Cornick, J.
ed463244-471a-4973-a609-26d5736dd62f
Ginosar, Y.
a3e616bf-dae1-4b66-8b0e-0463e881c5ef
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4

Aljadeff, E., Cornick, J., Ginosar, Y. and Kropholler, P.H. (1996) On a conjecture of Moore. Journal of Pure and Applied Algebra, 110 (2), 109-112. (doi:10.1016/0022-4049(95)00103-4).

Record type: Article

Full text not available from this repository.

More information

Published date: July 1996
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349599
URI: https://eprints.soton.ac.uk/id/eprint/349599
ISSN: 0022-4049
PURE UUID: 28d55586-e16b-481d-ac7b-018491713743
ORCID for P.H. Kropholler: ORCID iD orcid.org/0000-0001-5460-1512

Catalogue record

Date deposited: 09 Apr 2013 15:47
Last modified: 26 Jul 2019 00:31

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×